Alert archive / Georgia / Severe Thunderstorm Warnings in 2025
Severe Thunderstorm Warning 313, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jun 26, 2025, 12:06 AM EDT for Twiggs County, Wilkinson County, Georgia. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 26, 2025, 12:06 AM EDT (04:06 UTC)
- Expired
- Jun 26, 2025, 12:45 AM EDT
- In force
- 39 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Twiggs County, GA, Wilkinson County, GA
The radar
The Robins AFB radar (KJGX), 9 km from the middle of the area, began a volume at 04:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 25, 9:59 PM EDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 4.1 hours before the alert went out and 127 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3661 J/kg
- Mixed-layer CIN
- -5 J/kg
- Mixed-layer LCL
- 1589 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- 12 m²/s²
- 0-3 km storm-relative helicity
- -9 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
614
WUUS52 KFFC 260406
SVRFFC
GAC289-319-260445-
/O.NEW.KFFC.SV.W.0313.250626T0406Z-250626T0445Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
1206 AM EDT Thu Jun 26 2025
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Southwestern Wilkinson County in central Georgia...
Central Twiggs County in central Georgia...
* Until 1245 AM EDT.
* At 1206 AM EDT, a severe thunderstorm was located near McIntyre, or
near Irwinton, moving southwest at 10 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Jeffersonville, Irwinton, Marion, District Path, Myricks Mill,
Fitzpatrick, and Ripley.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3288 8328 3281 8318 3259 8331 3263 8348
3277 8352
TIME...MOT...LOC 0406Z 038DEG 7KT 3279 8327
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 25, 7:47 PM EDT, 4 hours 19 minutes earlier.
Area forecast discussion, Jun 25, 7:47 PM EDT, 4 hours 19 minutes before
Area Forecast Discussion...UPDATED National Weather Service Peachtree City GA 747 PM EDT Wed Jun 25 2025 ...New 00Z Aviation Discussion... .SHORT TERM... (This afternoon through Thursday) Issued at 217 PM EDT Wed Jun 25 2025 Key Messages: - Significant severe thunderstorm threat with damaging downburst winds expected for north and central Georgia through 2 AM tonight. - A Heat Advisory remains in place for most of north and central Georgia through 8 PM this evening, with far NW Georgia continuing through Thursday. - Additional thunderstorm activity is expected Thursday afternoon and evening, with a lower but still notable risk for damaging winds. Severe Weather Threat Today/Tonight: A potentially significant severe weather event may unfold this evening into the early overnight period for portions of north and central Georgia. The biggest question or pitfall on the threat is coverage of storms with the lack of forcing mechanism and some weak capping aloft. We have already seen a few storms over the higher terrain of north GA break through, and we could see continued isolated storms over the next few hours. Storm coverage may increase further after 6PM as the capping aloft weakens and outflow boundaries from earlier convection start to initiate storms. Model guidance continues to show potential for a large cluster or line of storms to develop over SC this evening, and drift southwest into eastern Georgia between sunset and 2AM. The 18Z sounding at our office summarizes the threat perfectly, showing a weak cap around 700mb, but otherwise extreme instability with nearly 8 C/km mid-level lapse rates and MLCAPE values over 3500 J/kg. Despite weak bulk shear (15kts or less), any storms that develop in this type of environment would support very strong downburst winds in the 60 to 80 mph range, as well as large hail. SPC has upgraded portions of E GA to an Enhanced Risk (level 3 of 5). Storm motions will be out of E/NE (atypical for our area!) and moving rather slow, unless any large cold pools develop with storm complexes. With that in mind, can't rule out a localized flash flood risk. Heat Concerns: Another hot and humid day across north and central Georgia today. High temperatures should peak between 95 and 100 degrees this afternoon and combine with the humidity to produce heat index values between 100 and 109 degrees. A Heat Advisory remains in effect through 8PM for the entire area. Heat of this magnitude is potentially hazardous for vulnerable groups like young children, the elderly and pets. Precautions, such has frequent hydration, limiting outdoor activities and utilizing AC should be taken to avoid heat related illnesses. Temperatures on Thursday will be a few degrees cooler with heat index values in most areas peaking around 100F. One exception will be across far NW GA, where the Heat Advisory will continue through Thursday evening with afternoon heat index values around 103-107 in the valleys. Severe Weather Threat Thursday: Thursday will start off with mostly clear skies, but another round of afternoon and evening showers and thunderstorms is expected as well as hot and humid conditions. Coverage in storms will be higher than today as the influence of the ridge lessens and the upper level low over Florida moves closer. The environment for a severe threat is less impressive than today, but there will still be plenty of instability to support damaging wind gusts. SPC currently has the entire area in a Marginal Risk (Level 1 of 5) for severe weather. Culver && .LONG TERM... (Friday morning through next Tuesday) Issued at 217 PM EDT Wed Jun 25 2025 Key Messages: - Scattered to numerous afternoon and evening showers and thunderstorms will be the primary concern through day 7. - Temperatures will be near or slightly above seasonal averages this weekend and early next week. The subtropical high over the western Atlantic will be the primary force behind Georgia's weather this weekend and early next week. We stay in more of an easterly flow Friday to start the extended but our location on the western edge of high will favor a light southwest flow through the weekend. This will keep dewpoints in the 70s through the middle of next week keeping relative humidity at very summer like levels. This combined with daytime highs temps in the upper 80s to mid 90s across the area will keep the atmosphere primed each day for diurnally driven showers and thunderstorms. Meanwhile the strongest subsidence with the ridge will remain over the Atlantic also helping afternoon and evening convection to prosper in the Southeastern U.S. each day. Instability should be respectable each afternoon (MLCAPE 1000-2500 j/kg), promoting vigorous updrafts with any storms. The usual lack of summer time shear (0-6 km shear below 15 kt) and limited mid level lapse rates (5.5 C/km or less) should limit any threat of severe weather to isolated instances of downburst winds. Thus widespread severe weather is unlikely. 01 && .AVIATION... (00Z TAFS) Issued at 722 PM EDT Wed Jun 25 2025 The focus of the TAFs this evening and overnight is timing out scattered TSRA, as well as an organized cluster of TSRA diving southwestward across portions of Georgia later tonight. Have converted PROB30s to TEMPOs at ATL, FTY, PDK, RYY, and AHN given increasing confidence in convection... with PROB30s still in place at MCN and CSG. Convection may produce 40-50 kt wind gusts, possibly greater if convection congeals into a cluster. Small hail will also be possible. Winds will be light and variable to calm overnight, barring gusty, erratic TSRA winds. Mid-/upper-level clouds will remain after the convection ends late tonight/early tomorrow (Thursday) morning. //ATL Confidence...00Z Update... Medium confidence on evolution of convection this evening/overnight. High confidence on all other elements. Martin && .PRELIMINARY POINT TEMPS/POPS... Athens 71 96 69 91 / 60 60 50 60 Atlanta 74 96 71 91 / 30 60 50 60 Blairsville 66 90 64 87 / 30 60 50 70 Cartersville 71 95 69 91 / 20 50 50 60 Columbus 74 96 71 91 / 40 50 50 60 Gainesville 72 95 69 90 / 50 60 50 60 Macon 73 96 70 91 / 50 60 50 60 Rome 71 95 69 91 / 20 40 40 60 Peachtree City 71 95 68 91 / 30 60 50 60 Vidalia 74 95 71 93 / 50 50 40 50 && .FFC WATCHES/WARNINGS/ADVISORIES... Heat Advisory until 8 PM EDT Thursday for GAZ001>005-011-012-019- 020-030. Heat Advisory until 8 PM EDT this evening for GAZ007-013-014- 021>025-027-031>039-041>062-066>076-078>086-089>098-102>113. && SHORT TERM...Culver LONG TERM....01 AVIATION...Martin
Hazardous weather outlook, Jun 25, 11:11 PM EDT, 55 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 1111 PM EDT Wed Jun 25 2025 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-270315- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 1111 PM EDT Wed Jun 25 2025 This Hazardous Weather Outlook is for north and central Georgia. .DAY ONE...Tonight... Scattered thunderstorms will continue tonight. A couple of severe storms with damaging winds in the 55 to 75 mph range are possible. Some tree damage and power outages may occur. Hail up to quarter size will be a secondary threat with any severe storms. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday... Heat index values will peak between 99 and 104 degrees on Thursday afternoon. Precautions should be taken to prevent heat related illnesses, especially for vulnerable populations like the elderly, young children, and pets. Scattered thunderstorms are expected Thursday afternoon and evening. The strongest storms may produce damaging downburst wind gusts in the 40 to 60 mph range. Additional scattered afternoon and evening thunderstorm activity is expected each day through Tuesday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not requested but spotters are encouraged to submit reports of severe weather through the web by going to weather.gov/atlanta. Please relay any information about observed severe weather to the NWS.
In the hours before
Special weather statement, Jun 25, 11:10 PM EDT, 56 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1110 PM EDT Wed Jun 25 2025
GAZ083-084-260345-
Wilkinson GA-Twiggs GA-
1110 PM EDT Wed Jun 25 2025
...A strong thunderstorm will impact portions of west central
Wilkinson and northeastern Twiggs Counties through 1145 PM EDT...
At 1110 PM EDT, a strong thunderstorm was near Myricks Mill, or near
Irwinton, moving south at 10 mph.
HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
McIntyre and Myricks Mill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
A Severe Thunderstorm Watch remains in effect until 400 AM EDT for
central Georgia.
&&
LAT...LON 3287 8335 3285 8322 3271 8320 3269 8330
3273 8341
TIME...MOT...LOC 0310Z 008DEG 8KT 3280 8329
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPHSpecial weather statement, Jun 25, 11:13 PM EDT, 53 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1113 PM EDT Wed Jun 25 2025
GAZ090-102-260345-
Chattahoochee GA-Stewart GA-
1113 PM EDT Wed Jun 25 2025
...A strong thunderstorm will impact portions of south central
Chattahoochee and northern Stewart Counties through 1145 PM EDT...
At 1113 PM EDT, a strong thunderstorm was over Charles, or near
Lumpkin, moving west at 5 mph.
HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Lumpkin, Charles, Louvale, and Providence Canyon State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
A Severe Thunderstorm Watch remains in effect until 400 AM EDT for
west central Georgia.
&&
LAT...LON 3203 8494 3217 8500 3219 8499 3220 8496
3221 8497 3222 8496 3222 8493 3224 8491
3225 8492 3226 8489 3227 8490 3221 8472
3205 8475
TIME...MOT...LOC 0313Z 099DEG 6KT 3214 8483
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHSpecial weather statement, Jun 25, 11:13 PM EDT, 53 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1113 PM EDT Wed Jun 25 2025
GAZ031>033-043-044-055-260345-
North Fulton GA-Douglas GA-Cobb GA-Clayton GA-Paulding GA-
South Fulton GA-
1113 PM EDT Wed Jun 25 2025
...A strong thunderstorm will impact portions of southeastern
Paulding, central Cobb, northeastern Douglas, northwestern Clayton
and southwestern Fulton Counties through 1145 PM EDT...
At 1113 PM EDT, a strong thunderstorm was near Mableton, or 7 miles
southwest of Marietta, moving south at 15 mph.
HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Atlanta, Marietta, Douglasville, City of South Fulton, Sandy Springs,
Smyrna, East Point, Forest Park, College Park, Powder Springs,
Austell, Hapeville, Hiram, Lithia Springs, Fair Oaks,
Hartsfield-Jackson Airport, Midtown, Grant Park-Zoo Atlanta, Lost
Mountain Park, and Vinings.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
A Severe Thunderstorm Watch remains in effect until 400 AM EDT for
north central Georgia.
&&
LAT...LON 3398 8474 3396 8439 3368 8435 3365 8435
3365 8434 3363 8434 3365 8480
TIME...MOT...LOC 0313Z 359DEG 12KT 3385 8459
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPHSpecial weather statement, Jun 25, 11:38 PM EDT, 28 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1138 PM EDT Wed Jun 25 2025
GAZ092-104-260415-
Schley GA-Sumter GA-
1138 PM EDT Wed Jun 25 2025
...A strong thunderstorm will impact portions of southwestern Schley
and western Sumter Counties through 1215 AM EDT...
At 1138 PM EDT, a strong thunderstorm was over Americus, moving west
at 10 mph.
HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Americus, Plains, Maddox, and Croxton Crossroads.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
A Severe Thunderstorm Watch remains in effect until 400 AM EDT for
west central Georgia.
&&
LAT...LON 3214 8420 3195 8425 3195 8441 3222 8440
TIME...MOT...LOC 0338Z 097DEG 9KT 3208 8425
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPHSpecial weather statement, Jun 25, 11:46 PM EDT, 20 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1146 PM EDT Wed Jun 25 2025
GAZ083-084-260400-
Wilkinson GA-Twiggs GA-
1146 PM EDT Wed Jun 25 2025
...A strong thunderstorm will impact portions of west central
Wilkinson and central Twiggs Counties through MIDNIGHT EDT...
At 1146 PM EDT, a strong thunderstorm was near Myricks Mill, or near
Jeffersonville, moving southwest at 20 mph.
HAZARD...40 to 50 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Jeffersonville, Marion, Fitzpatrick, Myricks Mill, and Ripley.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
A Severe Thunderstorm Watch remains in effect until 400 AM EDT for
central Georgia.
&&
LAT...LON 3284 8336 3275 8326 3268 8335 3259 8340
3266 8345 3273 8357 3280 8347
TIME...MOT...LOC 0346Z 047DEG 16KT 3275 8332
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPHSpecial weather statement, Jun 25, 11:50 PM EDT, 16 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1150 PM EDT Wed Jun 25 2025
GAZ079-080-091-260415-
Taylor GA-Marion GA-Talbot GA-
1150 PM EDT Wed Jun 25 2025
...A strong thunderstorm will impact portions of northeastern Marion,
southeastern Talbot and northwestern Taylor Counties through 1215 AM
EDT...
At 1150 PM EDT, a strong thunderstorm was over Howard, or 8 miles
southeast of Talbotton, moving south at 15 mph.
HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Junction City, Howard, Mauk, and Baldwinville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
A Severe Thunderstorm Watch remains in effect until 400 AM EDT for
west central Georgia.
&&
LAT...LON 3268 8449 3267 8434 3248 8432 3245 8442
3249 8454
TIME...MOT...LOC 0350Z 003DEG 14KT 3262 8442
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 25, 8:08 PM EDT | Special Weather Statement | FFC | Haralson | 37 min |
| Jun 25, 8:09 PM EDT | Special Weather Statement | FFC | Forsyth | 36 min |
| Jun 25, 8:10 PM EDT | Special Weather Statement | FFC | Towns, Union | 35 min |
| Jun 25, 8:12 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Haralson | 48 min |
| Jun 25, 8:16 PM EDT | Severe Thunderstorm Warning | FFC | Cobb, DeKalb, Fulton, Gwinnett | 13 min |
| Jun 25, 8:26 PM EDT | Special Weather Statement | FFC | White | 34 min |
| Jun 25, 8:44 PM EDT | Severe Thunderstorm Warning | FFC | Hall, Lumpkin, White | 31 min |
| Jun 25, 8:54 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Haralson | 16 min |
| Jun 25, 9:09 PM EDT | Special Weather Statement | FFC | Crisp | 36 min |
| Jun 25, 9:15 PM EDT | Special Weather Statement | FFC | Carroll | 30 min |
| Jun 25, 9:30 PM EDT | Special Weather Statement | FFC | Banks | 30 min |
| Jun 25, 9:35 PM EDT | Special Weather Statement | FFC | Madison | 25 min |
| Jun 25, 9:37 PM EDT | Special Weather Statement | FFC | Carroll | 38 min |
| Jun 25, 9:42 PM EDT | Severe Thunderstorm Warning | FFC | Banks | 48 min |
| Jun 25, 9:45 PM EDT | Severe Thunderstorm Warning | FFC | Sumter | 30 min |
| Jun 25, 9:54 PM EDT | Special Weather Statement | FFC | Sumter | 36 min |
| Jun 25, 10:02 PM EDT | Severe Thunderstorm Warning | FFC | Dooly, Sumter | 28 min |
| Jun 25, 10:09 PM EDT | Special Weather Statement | FFC | Carroll | 36 min |
| Jun 25, 10:12 PM EDT | Special Weather Statement | FFC | Banks | 33 min |
| Jun 25, 10:21 PM EDT | Severe Thunderstorm Warning | FFC | Glascock, Jefferson, Warren | 39 min |
| Jun 25, 10:27 PM EDT | Special Weather Statement | FFC | Sumter | 33 min |
| Jun 25, 10:30 PM EDT | Special Weather Statement | FFC | Webster | 30 min |
| Jun 25, 10:33 PM EDT | Special Weather Statement | FFC | Telfair | 27 min |
| Jun 25, 10:35 PM EDT | Special Weather Statement | FFC | Dooly | 25 min |
| Jun 25, 10:46 PM EDT | Severe Thunderstorm Warning | FFC | Dodge, Telfair, Wilcox | 29 min |
| Jun 25, 10:49 PM EDT | Special Weather Statement | FFC | Cobb | 26 min |
| Jun 25, 10:57 PM EDT | Special Weather Statement | FFC | Jefferson | 33 min |
| Jun 25, 10:58 PM EDT | Special Weather Statement | FFC | Walton | 32 min |
| Jun 25, 11:00 PM EDT | Special Weather Statement | FFC | Sumter | 30 min |
| Jun 25, 11:10 PM EDT | Special Weather Statement | FFC | Wilkinson | 35 min |
| Jun 25, 11:13 PM EDT | Special Weather Statement | FFC | Stewart | 32 min |
| Jun 25, 11:13 PM EDT | Special Weather Statement | FFC | Cobb, Douglas, Fulton | 32 min |
| Jun 25, 11:19 PM EDT | Severe Thunderstorm Warning | FFC | Newton, Rockdale, Walton | 26 min |
| Jun 25, 11:19 PM EDT | Severe Thunderstorm Warning | FFC | Twiggs, Wilkinson | 26 min |
| Jun 25, 11:25 PM EDT | Severe Thunderstorm Warning | FFC | Houston, Twiggs | 35 min |
| Jun 25, 11:30 PM EDT | Severe Thunderstorm Warning | FFC | DeKalb, Gwinnett | 30 min |
| Jun 25, 11:30 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel, Jefferson, Johnson, Washington | 60 min |
| Jun 25, 11:33 PM EDT | Severe Thunderstorm Warning | FFC | Butts, Henry, Newton | 27 min |
| Jun 25, 11:35 PM EDT | Severe Thunderstorm Warning | FFC | Henry, Spalding | 9 min |
| Jun 25, 11:35 PM EDT | Severe Thunderstorm Warning | FFC | Crawford, Macon, Peach, Taylor | 40 min |
| Jun 25, 11:38 PM EDT | Special Weather Statement | FFC | Sumter | 37 min |
| Jun 25, 11:39 PM EDT | Severe Thunderstorm Warning | FFC | Newton, Rockdale | 21 min |
| Jun 25, 11:46 PM EDT | Special Weather Statement | FFC | Twiggs | 14 min |
| Jun 25, 11:48 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, Cobb, DeKalb, Fulton, Henry, Newton and 2 more | 27 min |
| Jun 25, 11:50 PM EDT | Special Weather Statement | FFC | Taylor | 25 min |
| Jun 25, 11:56 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel, Johnson, Laurens, Treutlen | 49 min |
| Jun 26, 12:13 AM EDT | Severe Thunderstorm Warning | FFC | Clayton, DeKalb, Fayette, Fulton, Henry, Pike and 1 more | 32 min |
| Jun 26, 12:13 AM EDT | Severe Thunderstorm Warning | FFC | Laurens, Washington, Wilkinson | 32 min |
| Jun 26, 12:18 AM EDT | Severe Thunderstorm Warning | FFC | Emanuel, Montgomery, Toombs, Treutlen, Wheeler | 42 min |
| Jun 26, 12:25 AM EDT | Severe Thunderstorm Warning | FFC | Clayton, Coweta, Fayette, Fulton, Henry, Spalding | 35 min |
| Jun 26, 12:27 AM EDT | Special Weather Statement | FFC | Crawford, Peach, Taylor | 33 min |
| Jun 26, 12:32 AM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Dodge, Houston, Laurens, Montgomery, Pulaski and 5 more | 58 min |
| Jun 26, 12:41 AM EDT | Severe Thunderstorm Warning | FFC | Butts, Lamar, Monroe, Pike, Spalding, Upson | 34 min |
| Jun 26, 12:47 AM EDT | Special Weather Statement | FFC | Dooly | 28 min |
| Jun 26, 12:55 AM EDT | Severe Thunderstorm Warning | FFC | Montgomery, Telfair, Toombs, Wheeler | 35 min |
| Jun 26, 1:06 AM EDT | Severe Thunderstorm Warning | FFC | Lamar, Meriwether, Monroe, Pike, Talbot, Upson | 39 min |
| Jun 26, 1:12 AM EDT | Tornado Warning | FFC | Pike, Upson | 10 min |
| Jun 26, 1:19 AM EDT | Severe Thunderstorm Warning | FFC | Dodge, Pulaski, Telfair, Wilcox | 41 min |
| Jun 26, 1:27 AM EDT | Special Weather Statement | FFC | Houston, Pulaski | 33 min |
| Jun 26, 1:28 AM EDT | Severe Thunderstorm Warning | FFC | Meriwether, Troup | 47 min |
| Jun 26, 1:30 AM EDT | Severe Thunderstorm Warning | FFC | Telfair | 30 min |
| Jun 26, 1:38 AM EDT | Severe Thunderstorm Warning | FFC | Crisp, Dooly, Pulaski, Wilcox | 52 min |
| Jun 26, 1:45 AM EDT | Severe Thunderstorm Warning | FFC | Harris, Heard, Meriwether, Talbot, Troup | 45 min |
| Jun 26, 2:00 AM EDT | Severe Thunderstorm Warning | FFC | Crisp, Sumter, Wilcox | 45 min |
| Jun 26, 2:01 AM EDT | Severe Thunderstorm Warning | FFC | Crisp, Sumter, Wilcox | 44 min |
| Jun 26, 2:03 AM EDT | Severe Thunderstorm Warning | FFC | Harris, Troup | 42 min |
| Jun 26, 2:21 AM EDT | Special Weather Statement | FFC | Heard | 24 min |
| Jun 26, 1:45 PM EDT | Special Weather Statement | FFC | White | 30 min |
| Jun 26, 2:52 PM EDT | Special Weather Statement | FFC | Hall | 23 min |
| Jun 26, 3:02 PM EDT | Severe Thunderstorm Warning | FFC | Dawson, Forsyth, Hall, Lumpkin | 43 min |
| Jun 26, 3:18 PM EDT | Severe Thunderstorm Warning | FFC | Dawson, Lumpkin | 27 min |
| Jun 26, 3:45 PM EDT | Severe Thunderstorm Warning | FFC | Cherokee, Dawson, Forsyth, Lumpkin, Pickens | 30 min |
| Jun 26, 4:05 PM EDT | Severe Thunderstorm Warning | FFC | Forsyth, Hall | 25 min |
| Jun 26, 4:14 PM EDT | Severe Thunderstorm Warning | FFC | Cherokee, Forsyth, Fulton | 31 min |
| Jun 26, 4:25 PM EDT | Severe Thunderstorm Warning | FFC | Barrow, Forsyth, Gwinnett, Hall, Jackson | 15 min |
| Jun 26, 4:39 PM EDT | Severe Thunderstorm Warning | FFC | Cherokee, Cobb, DeKalb, Fulton, Gwinnett | 36 min |
| Jun 26, 4:50 PM EDT | Special Weather Statement | FFC | Forsyth | 25 min |
| Jun 26, 4:54 PM EDT | Severe Thunderstorm Warning | FFC | DeKalb, Fulton, Gwinnett | 36 min |
| Jun 26, 5:15 PM EDT | Severe Thunderstorm Warning | FFC | Cobb, Douglas, Fulton, Paulding | 45 min |
| Jun 26, 5:18 PM EDT | Special Weather Statement | FFC | Gwinnett | 27 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2025Every severe thunderstorm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.